Articles in Refereed Journals 2005

  • B. Albers, K. Wilmanski, On modeling acoustic waves in saturated poroelastic media, Journal of Statistical Physics, 131 (2005), pp. 873-996.
  • B. Albers, K. Wilmanski, Monochromatic surface waves on impermeable boundaries in two-component poroelastic media, Continuum Mechanics and Thermodynamics, 17 (2005), pp. 269--285.
  • A. Demircan, U. Bandelow, Supercontinuum generation by the modulation instability, Optics Communications, 244 (2005), pp. 181--185.
  • TH. Koprucki, M. Baro, U. Bandelow, Th. Tien, F. Weik, J.W. Tomm, M. Grau, M.-Ch. Amann, Electronic structure and optoelectronic properties of strained InAsSb/GaSb multiple quantum wells, Applied Physics Letters, 87 (2005), pp. 181911/1--181911/3.
  • D. Belomestny, Reconstruction of the general distribution from the distribution of some statistics, Theory of Probability and its Applications, 49 (2005), pp. 1--15.
  • M. Birkner, J. Blath, M. Capaldo, A. Etheridge, M. Möhle, J. Schweinsberg, A. Wakolbinger, Alpha-stable branching and beta-coalescents, Electronic Journal of Probability, 10 (2005), pp. 303-325.
  • M. Birkner, J.A. López Mimbela, A. Wakolbinger, Comparison results and steady states for the Fujita equation with fractional Laplacian, Annales de l'Institut Henri Poincare. Analyse Non Lineaire, 22 (2005), pp. 83--97.
  • E. Baake, M. Baake, A. Bovier, M. Klein, An asymptotic maximum principle for essentially linear evolution models, Journal of Mathematical Biology, 50 (2005), pp. 83-114.
  • A. Bovier, A. Faggionato, Spectral characterisation of ageing: The REM-like trap model, The Annals of Applied Probability, 15 (2005), pp. 1997-2037.
  • A. Bovier, V. Gayrard, M. Klein, Metastability in reversible diffusion processes II. Precise asymptotics for small eigenvalues, Journal of the European Mathematical Society (JEMS), 7 (2005), pp. 69-99.
  • A. Bovier, I. Kurkova, Energy statistics in disordered systems: The local REM conjecture and beyond, Acta Physica Polonica B, 36 (2005), pp. 2621-2634.
  • W. Dreyer, B. Wagner, Sharp-interface model for eutectic alloys. Part I: Concentration dependent surface tension, Interfaces and Free Boundaries. Mathematical Modelling, Analysis and Computation, 7 (2005), pp. 199--227.
  • W. Dreyer, S. Qamar, Second order accurate explicit finite volume schemes for the solution of Boltzmann--Peierls equation, ZAMM. Zeitschrift für Angewandte Mathematik und Mechanik, 85 (2005), pp. 4--22.
  • G. Bruckner, J. Elschner, The numerical solution of an inverse periodic transmission problem, Mathematical Methods in the Applied Sciences, 28 (2005), pp. 757--778.
  • K. Eppler, H. Harbrecht, Exterior electromagnetic shaping using wavelet BEM, Mathematical Methods in the Applied Sciences, 28 (2005), pp. 387--405.
  • K. Eppler, H. Harbrecht, Fast wavelet BEM for 3D electromagnetic shaping, Applied Numerical Mathematics. An IMACS Journal, 54 (2005), pp. 537--554.
  • K. Eppler, H. Harbrecht, A regularized Newton method in electrical impedance tomography using shape Hessian information, Control and Cybernetics, 34 (2005), pp. 203--225.
  • D.A. Dawson, K. Fleischmann, J. Xiong, Strong uniqueness for cyclically symbiotic branching diffusions, Statistics & Probability Letters, 73 (2005), pp. 251-257.
  • K. Fleischmann, V.A. Vatutin, Multi-scale clustering for a non-Markovian spatial branching process, Journal of Theoretical Probability, 18 (2005), pp. 719-755.
  • K. Fleischmann, J. Xiong, Large deviation principle for the single point catalytic super-Brownian motion, Markov Processes and Related Fields, 11 (2005), pp. 519-533.
  • F. Magri, U. Bayer, V. Clausnitzer, C. Jahnke, H.-J. Diersch, J. Fuhrmann, P. Möller, A. Pekdeger, M. Tesmer, H. Voigt, Deep reaching fluid flow close to convective instability in the NE German Basin --- Results from water chemistry and numerical modelling, Tectonophysics, 397 (2005), pp. 5--20.
  • F. Magri, U. Bayer, Ch. Jahnke, V. Clausnitzer, H.-J. Diersch, J. Fuhrmann, P. Möller, A. Pekdeger, M. Tesmer, H.J. Voigt, Fluid-dynamics driving saline water in the North East German Basin, International Journal of Earth Sciences, 94 (2005), pp. 1056--1069.
  • N. Berglund, B. Gentz, Universality of first-passage- and residence-time distributions in non-adiabatic stochastic resonance, Europhysics Letters, 70 (2005), pp. 1--7.
  • A. Glitzky, R. Hünlich, Global existence result for pair diffusion models, SIAM Journal on Mathematical Analysis, 36 (2005), pp. 1200--1225.
  • A. Glitzky, R. Hünlich, Stationary energy models for semiconductor devices with incompletely ionized impurities, ZAMM. Zeitschrift für Angewandte Mathematik und Mechanik, 85 (2005), pp. 778--792.
  • H. Gajewski, K. Gärtner, A dissipative discretization scheme for a nonlocal phase segregation model, ZAMM. Zeitschrift für Angewandte Mathematik und Mechanik, 85 (2005), pp. 815--822.
  • H. Gajewski, K. Gärtner, On a nonlocal model of image segmentation, ZAMP Zeitschrift fur Angewandte Mathematik und Physik. ZAMP. Journal of Applied Mathematics and Physics. Journal de Mathematiques et de Physique Appliquees, 56 (2005), pp. 572--591.
  • R. Henrion, J. Outrata, Calmness of constraint systems with applications, Mathematical Programming. A Publication of the Mathematical Programming Society, 104 (2005), pp. 437--464.
  • A. Sachse, R. Henrion, J. Gelbrecht, C. Steinberg, Classification of dissolved organic carbon (DOC) in river systems: Influence of catchment characteristics and autochthonous processes, Organic Geochemistry, 36 (2005), pp. 923--935.
  • P. Philip, O. Klein, Transient conductive-radiative heat transfer: Discrete existence and uniqueness for a finite volume scheme, Mathematical Models & Methods in Applied Sciences, 15 (2005), pp. 227--258.
  • A. Mielke, A.L. Afendikov, Dynamical properties of spatially non-decaying 2D Navier--Stokes flows with Kolmogorov forcing in an infinite strip, Journal of Mathematical Fluid Mechanics, 7 (2005), pp. 51-67.
  • M. Kružík, A. Mielke, T. Roubíček, Modelling of microstructure and its evolution in shape-memory-alloy single-crystals, in particular in CuAINi, Meccanica. International Journal of the Italian Association of Theoretical and Applied Mechanics, 40 (2005), pp. 389--418.
  • A. Mainik, A. Mielke, Existence results for energetic models for rate-independent systems, Calculus of Variations and Partial Differential Equations, 22 (2005), pp. 73--99.
  • A. Mielke, F. Schmid, Vortex pinning in superconductivity as a rate-independent process, European Journal of Applied Mathematics, 16 (2005), pp. 799--808.
  • A. Mielke, Necessary and sufficient conditions for polyconvexity of isotropic functions, Journal of Convex Analysis, 12 (2005), pp. 291--314.
  • H.-J. Mucha, H.-G. Bartel, J. Dolata, Techniques of rearrangements in binary trees (dendrograms) and applications, MATCH. Communications in Mathematical and in Computer Chemistry, 54 (2005), pp. 561--582.
  • M. Brokate, D.I. Rachinskii, On global stability of the scalar Claboche models, Nonlinear Analysis. Real World Applications. An International Multidisciplinary Journal, 6 (2005), pp. 67--82.
  • A.M. Krasnosel'skii, D.I. Rachinskii, On a number of unbounded solution branches near the asymptotic bifurcation point, Functional Analysis and its Applications, 39 (2005), pp. 194--206.
  • D.I. Rachinskii, K.R. Schneider, Dynamic Hopf bifurcations generated by nonlinear terms, Journal of Differential Equations, 210 (2005), pp. 65--86.
  • M. Baro, H. Neidhardt, J. Rehberg, Current coupling of drift-diffusion models and dissipative Schrödinger--Poisson systems: Dissipative hybrid models, SIAM Journal on Mathematical Analysis, 37 (2005), pp. 941--981.
  • H. Neidhardt, J. Rehberg, Uniqueness for dissipative Schrödinger--Poisson systems, Journal of Mathematical Physics, 46 (2005), pp. 113513/1--113513/28.
  • J. Rehberg, Quasilinear parabolic equations in $L^p$, Progress in Nonlinear Differential Equations and their Applications, 64 (2005), pp. 413-419.
  • M. Reiss, Adaptive estimation for affine stochastic delay differential equations, Bernoulli. Official Journal of the Bernoulli Society for Mathematical Statistics and Probability, 11 (2005), pp. 67-102.
  • D.R. Kolyukhin, K. Sabelfeld, Stochastic flow simulation in 3D porous media, Monte Carlo Methods and Applications, 11 (2005), pp. 15--37.
  • S.N. Dubtsov, E. Dulcev, A.I. Levykin, A. Ankilov, K. Sabelfeld, A study of kinetics of aerosol formation in the photolysis of volfram hexacarbonil under low pressure conditions, Statistics & Probability Letters, 24 (2005), pp. 84--89.
  • S.N. Dubtsov, E.N. Deltsev, G.I. Skubnevskaya, A.I. Levykin, K. Sabelfeld, Investigation into the aerosol formation due to SO2-H2O-air photolysis at a reduced pressure, Optics of Atmosphere and Ocean, 18 (2005), pp. 363--366.
  • D. Spivakovskaya, A.W. Heemink, G.N. Milstein, J.G.M. Schoenmakers, Simulation of the transport of particles in coastal waters using forward and reverse time diffusion, Advances in Water Resources, 28 (2005), pp. 927--938.
  • A. Samarov, V. Spokoiny, C. Vial, Component identification and estimation in nonlinear high-dimensional regression models by structural adaptation, Journal of the American Statistical Association, 100 (2005), pp. 429--445.
  • V. Arnăutu, J. Sprekels, D. Tiba, A reduction approximation method for curved rods, Numerical Functional Analysis and Optimization. An International Journal, 26 (2005), pp. 139-155.
  • V. Arnăutu, J. Sprekels, D. Tiba, Optimization problems for curved mechanical structures, SIAM Journal on Control and Optimization, 44 (2005), pp. 743--775.
  • D. Tiba, R. Vodák, A general asymptotic model for Lipschitzian curved rods, Advances in Mathematical Sciences and Applications, 15 (2005), pp. 137-198.
  • A. Barbero, V. Palumberi, B. Wagner, R. Sader, M. Grote, I. Martin, Experimental and mathematical study of the influence of growth factors and the kinetics of adult human articular chondrocytes, Journal of Cellular Physiology, 204 (2005), pp. 830--838.
  • R. Fetzer, K. Jacobs, A. Münch, B. Wagner, T.P. Witelski, New slip regimes and the shape of dewetting thin liquid films, Physical Review Letters, 95 (2005), pp. 127801/1-127801/4.
  • A. Münch, B. Wagner, Th.P. Witelski, Lubrication models for small to large slip lengths, Journal of Engineering Mathematics, 53 (2005), pp. 359-383.
  • A. Münch, B. Wagner, Contact-line instability for dewetting thin films, Physica D. Nonlinear Phenomena, 209 (2005), pp. 178--190.
  • M. Rauscher, A. Münch, B. Wagner, A thin-film equation for viscoelastic liquids of Jeffreys type, The European Physical Journal. E. Soft Matter, 17 (2005), pp. 373--379.
  • B. Wagner, An asymptotic approach to second-kind similarity solutions of the modified porous medium equation, Journal of Engineering Mathematics, 53 (2005), pp. 201-220.
  • J. Singh, M. Balthasar, M. Kraft, W. Wagner, Stochastic modeling of soot particle size and age distributions in laminar premixed flames, Proceedings of the Combustion Institute, 30 (2005), pp. 1457-1465.
  • I.M. Gamba, S. Rjasanow, W. Wagner, Direct simulation of the uniformly heated granular Boltzmann equation, Mathematical and Computer Modelling, 42 (2005), pp. 683-700.
  • M. Kraft, S. Mosbach, W. Wagner, Using a web module to teach stochastic modelling, Chemical Engineering Education, 39 (2005), pp. 244-248.
  • N. Morgan, W. Wells, M. Kraft, W. Wagner, Modelling nanoparticle dynamics: Coagulation, sintering, particle inception and surface growth, Combustion Theory and Modelling, 9 (2005), pp. 449--461.
  • O. Muscato, W. Wagner, Time step truncation in direct simulation Monte Carlo for semiconductors, COMPEL. The International Journal for Computation and Mathematics in Electrical and Electronic Engineering. Emerald, Bradford, West Yorkshire. English, English abstracts., 24 (2005), pp. 1351--1366.
  • W. Wagner, Explosion phenomena in stochastic coagulation-fragmentation models, The Annals of Applied Probability, 15 (2005), pp. 2081-2112.
  • K. Wilmanski, Tortuosity and objective relative accelerations in the theory of porous materials, Proceedings of The Royal Society of London. Series A. Mathematical, Physical and Engineering Sciences, 461 (2005), pp. 1533--1561.
  • K. Wilmanski, Critical time for acoustic waves in weakly nonlinear poroelastic materials, Continuum Mechanics and Thermodynamics, 17 (2005), pp. 171--181.
  • K. Gatermann, M. Wolfrum, Bernstein's second theorem and Viro's method for sparse polynomial systems in chemistry, Adv. Appl. Math., 34 (2005), pp. 252--294.
  • M. Wolfrum, J. Härterich, Describing a class of global attractors via symbol sequences, Discrete and Continuous Dynamical Systems, 12 (2005), pp. 531-554.
  • M. Baro, N. Ben Abdallah, P. Degond, A. El Ayyadi, A 1D coupled Schrödinger drift-diffusion model including collisions, Journal of Computational Physics, 203 (2005), pp. 129-153.
  • M. Baro, M. Demuth, E. Giere, Stable continuous spectra for differential operators of arbitrary order, Analysis and Applications, 3 (2005), pp. 223-250.
  • CH. Bender, The restriction of the fractional Itô-integral to adapted integrands is injective, Stochastics and Dynamics, 5 (2005), pp. 37--43.
  • CH. Bender, Explicit solutions of a class of linear fractional BSDEs, Systems & Control Letters, 54 (2005), pp. 671--680.
  • M. Fischer, P. Imkeller, A two state model for noise-induced resonance in bistable systems with delay, Stochastics and Dynamics, 5 (2005), pp. 247--270.
  • E. Holzbecher, Analytical solution for two-dimensional groundwater flow in presence of two isopotential lines, Water Resources Research, 41 (2005), pp. W12502/1-W12502/7.
  • E. Holzbecher, Inversion of temperature time series from near-surface porous sediments, Journal of Geophysics and Engineering, 2 (2005), pp. 343--348.
  • A. Zisowsky, A. Arnold, M. Ehrhardt, Th. Koprucki, Discrete transparent boundary conditions for transient $kp$-Schrödinger equations with application to quantum heterostructures, ZAMM. Zeitschrift für Angewandte Mathematik und Mechanik, 85 (2005), pp. 793--805.
  • S. Albeverio, J.F. Brasche, M.M. Malamud, H. Neidhardt, Inverse spectral theory for symmetric operators with several gaps: Scalar-type Weyl functions, Journal of Functional Analysis, 228 (2005), pp. 144--188.
  • M. Radziunas, F. Ivanauskas, The convergence and stability of splitting finite difference schemes for nonlinear evolutionary type equations, Optical and Quantum Electronics, 45 (2005), pp. 334--352.
  • N. Nefedov, M. Radziunas, K.R. Schneider, A. Vasil'eva, Change of the type of contrast structures in parabolic Neumann problems, Computational Mathematics and Mathematical Physics, 45 (2005), pp. 37--51.
  • H. Stephan, Lyapunov functions for positive linear evolution problems, ZAMM. Zeitschrift für Angewandte Mathematik und Mechanik, 85 (2005), pp. 766-777.
  • H. Stephan, Dimension-reduced description of general Brownian motion by nonautonomous diffusion-like equations, J. Mathematical Physics Analysis Geometry (MAG), 12 (2005), pp. 187-202.
  • A. Vladimirov, D. Turaev, Model for passive mode locking in semiconductor lasers, Physical Review A, 72 (2005), pp. 033808/1-033808/13.
  • V.I. Wachtel, S.V. Nagaev, Probability inequalities for critical Galton--Watson processes, Rossiiskaya Akademiya Nauk. Teoriya Veroyatnostei i ee Primeneniya, 50 (2005), pp. 266-291.
  • V.I. Wachtel, S.V. Nagaev, On the local limit theorem for critical Galton--Watson processes, Rossiiskaya Akademiya Nauk. Teoriya Veroyatnostei i ee Primeneniya, 50 (2005), pp. 457--479.
  • S. Yanchuk, Properties of stationary states of delay equations with large delay and applications to laser dynamics, Mathematical Methods in the Applied Sciences, 28 (2005), pp. 363--377.
  • S. Yanchuk, Discretization of frequencies in delay coupled oscillators, Physical Review E. Statistical, Nonlinear, and Soft Matter Physics, 72 (2005), pp. 036205/1-036205/5.
  • J. Černý, G. caps">Ben Arous, Bouchaud's model exhibits two different aging regimes in dimension one, The Annals of Applied Probability, 15 (2005), pp. 1161-1192.
  • P. Evans, A. Münch, Interaction of advancing fronts and meniscus profiles formed by surface-tension-gradient-driven liquid films, SIAM Journal on Applied Mathematics, 66 (2006), pp. 1610-1631.
  • B. Jin, A. Acrivos, A. Münch, The drag-out problem in film coating, Physics of Fluids, 17 (2005), pp. 103603/1-103603/12.
  • A. Münch, P.L. Evans, Marangoni-driven liquid films rising out of a meniscus onto a nearly-horizontal substrate, Physica D. Nonlinear Phenomena, 209 (2005), pp. 164--177.
  • A. Münch, Dewetting rates of thin liquid films, Physics of Fluids, 17 (2005), pp. S309--S318.